MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the guidewire detached, requiring the detached piece to be snared.A transend guidewire was selected for use in a procedure.During the procedure the guidewire broke in the patient.The physician was able to use a snare to remove the piece that was in the patient.The guidewire was replaced, and the procedure was completed successfully.No further patient complications were reported, and the patient was fully recovered.
 
Additional Manufacturer Narrative
Date of event was estimated based on aware date.
 
Additional Manufacturer Narrative
B3.Date of event was estimated based on aware date.
 
Event or Problem Description
It was reported that the guidewire detached, requiring the piece to be snared.A transend guidewire was selected for use in a procedure.During the procedure the guidewire broke in the patient.The physician was able to use a snare to remove the piece that was in the patient.The guidewire was replaced, and the procedure was completed successfully.No further patient complications were reported, and the patient was fully recovered.It was further reported that the target location of the procedure was in the hepatic artery.The transend guidewire will not be returned, as it was discarded.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16991669
Report Number2124215-2023-25779
Device Sequence Number12508669
Product Code DQX
UDI-Device Identifier08714729326243
UDI-Public08714729326243
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2024
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0030688463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown